# SDR GTIA040679

- Difficulty date: July 10, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LOWER EDGE OF L1 DOOR 10 INCHES BY 1 INCH BY .375 INCH.  REMOVED DAMAGED 1 INCH BY 23 INCH.  FABRICATED 3 DOUBLER AND 5 FILLER.  INSTALLED DOUBLER AND FILLER.  (M)
